Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 44, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 23, 2008, 7:38 PM CDT for Chariton County, Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2008, 7:38 PM CDT (00:38 UTC)
- Expired
- Apr 23, 2008, 8:01 PM CDT
- In force
- 23 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Chariton County, MO
The radar
The Pleasant Hill radar (KEAX), 145 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 271 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1961 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 240039
SVREAX
MOC041-240115-
/O.NEW.KEAX.SV.W.0044.080424T0038Z-080424T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
738 PM CDT WED APR 23 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 815 PM CDT
* AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KEYTESVILLE...OR 8 MILES SOUTHWEST OF SALISBURY...AND MOVING NORTH
AT 26 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KEYTESVILLE AND 7 MILES WEST OF SALISBURY BY 745 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3968 9270 3934 9278 3934 9280 3936 9307
3971 9305
TIME...MOT...LOC 0038Z 185DEG 22KT 3938 9293
$$
DB1 follow-up statement
000
WWUS53 KEAX 240101
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
800 PM CDT WED APR 23 2008
MOC041-240110-
/O.CAN.KEAX.SV.W.0044.000000T0000Z-080424T0115Z/
CHARITON MO-
800 PM CDT WED APR 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHARITON COUNTY IS
CANCELLED...
AT 755 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3968 9270 3934 9278 3934 9280 3936 9307
3971 9305
TIME...MOT...LOC 0100Z 185DEG 22KT 3951 9291
$$
DBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:05 PM CDT, 33 minutes earlier.
Area forecast discussion, Apr 23, 7:05 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CDT WED APR 23 2008
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
MESOSCALE AND SHORT TERM DISCUSSION...
LATEST REGIONAL RADAR IMAGERY SHOWS A LARGE CLUSTER OF THUNDERSTORMS
CONTINUING TO EXPAND FROM EAST CENTRAL KS SOUTHWEST ACROSS OK/TX
EARLY THIS AFTERNOON. THIS ACTIVITY IS BEING DRIVEN ON A FAIRLY
STOUT WARM/MOISTURE ADVECTION REGIME ONGOING BENEATH A VERY MOIST
SUBTROPICAL UPPER JET THAT CONTINUED TO OVERSPREAD THE PLAINS.
MEANWHILE...LATEST SUBJECTIVE SURFACE ANALYSIS AND RADAR IMAGERY
SHOW A WARM FRONT EXTENDING FROM THE LEADING EDGE OF THE CONVECTION
EASTWARD ACROSS CENTRAL MO. THIS BOUNDARY HAS BEEN STEADILY
REINFORCED BY DIFFERENTIAL HEATING ALONG THE EDGE OF PERSIST ANVIL
DEBRIS...WHICH HAS THUS FAR SUPPRESSED ADDITIONAL CONVECTION FURTHER
EAST. ALTHOUGH AIRMASS OVER MO IS SOMEWHAT DRIER DUE TO EASTERLY
COMPONENT TO LOW LEVEL FLOW...INCREASING CUMULUS DEPTH ALONG/SOUTH
OF THE EFFECTIVE BOUNDARY (PRIMELY OVER THE OZARKS) SUGGESTS THAT
ADDITIONAL DEVELOPMENT/FOCUS AREA COULD BEGIN TO POP WITHIN THE NEXT
HOUR. WITH TEMPS NEAR 80F AND DWPTS NOW IN THE LOWER 60S...MLCAPES
HAVE INCREASED 1500-2000 J/KG. HOWEVER... VERTICAL SHEAR REMAINS
QUITE WEAK...LIMITING ANY EXPECTED SEVERE THREAT TO MARGINAL HAIL
WITHIN STRONGER PULSE UPDRAFTS.
OTHERWISE...CONVECTIVE OUTFLOW...WARM FRONT AND SEVERAL EMBEDDED
MIDLEVEL IMPULSES WILL GRADUALLY COMBINE TO YIELD AN INCREASINGLY
FAVORABLE ENVIRONMENT FOR DEEP CONVECTION THROUGH THE OVERNIGHT
HOURS...ESPECIALLY OVER THE SRN HALF OF THE CWA. 12Z MODELS SEEM TO
HAVE POORLY HANDLED THE ONGOING AIRMASS ACROSS THE PLAINS AND EXPECT
QPF TO BE MUCH MORE PROLIFIC THAN THAT OFFERED BY THE NAM/GFS
SOLUTIONS. IN FACT...AS LOW LEVEL JET BEGINS TO STRENGTHEN/VEER
OVERNIGHT...PRECIPITABLE WATERS GREATER THAN 1 INCH SHOULD QUICKLY
OVERSPREAD THE AREA WITH SLOW MOVING/ERRATIC STORM MOTIONS LEADING
TO POCKETS OF TORRENTIAL RAINFALL.
ACTIVITY WILL LIKELY PERSIST THROUGH MUCH OF THURSDAY MORNING BEFORE
LIFTING NORTHEAST INTO IOWA/ILLINOIS. SUBSIDENCE IN THE WAKE OF
FINAL LEAD IMPULSE SHOULD ALLOW SKIES TO BECOME AT LEAST PARTLY
SUNNY TOMORROW AFTERNOON...WITH TEMPERATURES REBOUNDING INTO THE 75
TO 80 DEGREE RANGE. HAVE DROPPED POPS DOWN TO AROUND 20 PERCENT FOR
THE AFTERNOON AND EVENING HOURS.
FORECAST FOR FRIDAY PROBABLY REMAINS THE BIGGEST QUESTION MARK AS
PRIMARY UPPER WAVE LIFTS NEGATIVE TILT INTO THE UPPER MIDWEST. THIS
SCENARIO TYPICALLY DOES NOT PROVIDE THE BEST FOCUS FOR CONVECTION
ACROSS THE CWA...AS PACIFIC FRONT/DRYLINE PUSH THROUGH WITH LIMITED
LOW LEVEL CONVERGENCE AND MOISTURE LARGELY SHUNTED EASTWARD. PRIND
THAT FRONT WILL MOVE THROUGH MAINLY BEFORE 18Z...EXPECT THAT ANY
SCATTERED/BROKEN LINE OF FRONTAL CONVECTION WILL BE GENERALLY WEAK
AND SHORT-LIVED. TEMPERATURES ALSO A CHALLENGE AS POST-FRONTAL COLD
ADVECTION IS NOT ALL THAT STOUT...AND RAPID CLEARING COULD ALLOW
TEMPERATURES TO SPIKE BEFORE LEVELING OFF IN THE AFTERNOON. HAVE
GONE WARMER THAN MOST OF THE OBJECTIVE GUIDANCE WITH THIS IN MIND.
BOOKBINDER
LONG TERM (SATURDAY-WEDNESDAY)...
LATE WEEK STORM SYSTEM SHOULD BE ON ITS WAY OUT BY THE BEGINNING OF
THE WEEKEND WITH A BRIEF BREAK IN THE ACTIVITY EXPECTED SATURDAY.
EXPECTING TEMPERATURES TO RETURN CLOSE TO NORMAL WITH A LACK OF
SIGNIFICANT COLDER AIR TO FILTER SOUTHWARD BEHIND LATE WEEK SYSTEM
AND RETURN FLOW QUICKLY SWINGING BACK INTO THE AREA.
CHANGES ON THE WAY AS PROGRESSIVE PATTERN CONTINUES WITH THE NEXT
UPPER LEVEL SHORT WAVE TO AFFECT THE AREA BY SATURDAY NIGHT. CHC
POPS STILL LOOK REASONABLE ALONG ASSOCIATED WEAK SFC REFLECTION FROM
LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. MAIN FLY IN THE OINTMENT
WILL BE WITH LACK OF DEEP AVAILABLE LLVL MOISTURE AS MOST WILL BE
SCOURED OUT BY PREVIOUS SYSTEM.
DECENT CANADIAN PUSH OF COOLER AIR TO FILTER SOUTHWARD INTO THE AREA
FOR THE REMAINDER OF SUNDAY AND INTO MONDAY...AND HAVE KEPT BELOW
NORMAL TEMPS TO ACCOUNT. SOMEWHAT OF A BREAK FROM THE ACTIVE PERIOD
THROUGH THE BEGINNING OF THE WEEK AS WESTERN US UPPER RIDGING SLIDES
EASTWARD INTO THE PLAINS. MODELS HINTING AT NEXT SIGNIFICANT UPPER
TROUGH TO DEEPEN ACROSS THE WESTERN US FROM MID TO LATE WEEK.
APPEARS TO BE A SLIGHT CHC OF PRECIP BY MIDWEEK ASSOCIATED WITH THE
FIRST WAVE TO EJECT INTO THE PLAINS. HOWEVER CONFIDENCE IS LOW ATTM
AND HAVE ONLY MENTIONED SLIGHT CHC POPS FOR THE TIME BEING.
OTHERWISE...TEMPS THROUGH MIDWEEK LOOK TO RETURN CLOSE TO NORMAL
VALUES.
DEROCHE
&&
.AVIATION...
FOR THE 00Z TAFS...A LINE OF THUNDERSTORMS HAS MOVED THROUGH THE
TERMINALS WITH AN AREA OF STRATIFORM RAIN WITH EMBEDDED THUNDER TO
AFFECT THE TERMINALS THROUGH 04Z. COLD AND STABLE COLD POOL HAS
WORKED INTO EXTREME WRN MO AND WILL LIKELY STABILIZE THE ATMOSPHERE
THROUGH AT LEAST 06Z. IT IS QUESTIONABLE WHETHER THERE WILL BE
ENOUGH INSTABILITY AFTER MIDNIGHT AS SHORTWAVES PROGRESS NORTHEAST
OUT OF OKLAHOMA. WILL HAVE TO MONITOR LATEST SFC AND RADAR TRENDS
TO ASSESS THE THREAT OF CONVECTION FROM 06Z TO 15Z. AFT 15Z...THE
THREAT OF CONVECTION WILL END AS THE LAST SHORTWAVE MOVES THROUGH.
OTHERWISE...AN MVFR CIG DECK IS POSSIBLE LATE TONIGHT AND EARLY
THURSDAY.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM 7 PM TONIGHT TO NOON THURSDAY FOR MOZ003-
MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ013-MOZ014-MOZ015-
MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-MOZ024-MOZ025-
MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-MOZ037-MOZ038-
MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.
KS...FLOOD WATCH FROM 7 PM TONIGHT TO NOON THURSDAY FOR KSZ057-
KSZ060-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Apr 23, 1:03 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CDT WED APR 23 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-241100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 103 PM CDT WED APR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. CLUSTERS OF THUNDERSTORMS EXTENDING FROM EAST CENTRAL KANSAS TO WESTERN TEXAS EARLY THIS AFTERNOON...EMBEDDED WITHIN AN INCREASINGLY MOIST AND UNSTABLE AIRMASS. THIS ACTIVITY IS EXPECTED TO SLOWLY PROGRESS TOWARD THE OUTLOOK AREA OVERNIGHT INTO THURSDAY MORNING. ALTHOUGH A FEW STORMS MAY PRODUCE LARGE HAIL UP TO THE SIZE OF QUARTERS...THE GREATER THREAT WILL BE WITH LOCALLY HEAVY RAINFALL PRODUCED BY SLOW MOVING THUNDERSTORMS. ALTHOUGH MUCH OF THE HEAVY RAINFALL IS EXPECTED TO OCCUR ALONG AND SOUTH OF A WICHITA TO SPRINGFIELD LINE...ANY THUNDERSTORMS THAT DO REACH INTO THE AREA WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL WITH AMOUNTS IN EXCESS OF AN INCH AND A HALF POSSIBLE. A FLOOD WATCH HAS BEEN POSTED FOR THE POTENTIAL OF RENEWED FLOODING DUE TO THIS RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY MORNING...SHOWERS AND THUNDERSTORMS SHOULD BE ONGOING ACROSS CENTRAL AND NORTH CENTRAL MISSOURI...WITH THE POTENTIAL OF HEAVY RAINFALL AND HAIL. THE FLOOD WATCH REMAINS IN EFFECT UNTIL THE NOON HOUR. BY THAT TIME THE RAIN SHOULD BE LIFTING NORTHEAST OF THE REGION. A STRONGER STORM SYSTEM WILL BE BRINGING A COLD FRONT INTO NORTHWEST MISSOURI AND NORTHEAST KANSAS DURING THE DAY FRIDAY... WITH THE POTENTIAL OF MORE THUNDERSTORMS. THIS ACTIVITY MAY BECOME SEVERE...ESPECIALLY ACROSS THE EASTERN HALF OF THE OUTLOOK AREA FRIDAY AFTERNOON...WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING WIND GUSTS AND MORE HEAVY RAINFALL BEFORE THE FRONT CLEARS THE AREA FRIDAY EVENING. YET ANOTHER STORM SYSTEM WILL BRING THUNDERSTORMS TO THE REGION SATURDAY NIGHT AND INTO SUNDAY. IT IS TOO SOON TO TELL IF THERE WILL BE ANY SEVERE POTENTIAL WITH THIS SYSTEM. HOWEVER...ANY ADDITIONAL RAINFALL ON THE ALREADY VERY WET GROUND WOULD INCREASE THE LIKELIHOOD OF ADDITIONAL FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON OR THIS EVENING IN EASTERN KANSAS AND WESTERN MISSOURI. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY OBSERVED FLOODING. BOOKBINDER
In the hours before
Special weather statement, Apr 23, 6:05 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 605 PM CDT WED APR 23 2008 MOZ021-029-232345- CLAY-CLINTON- 605 PM CDT WED APR 23 2008 ...SIGNIFICANT WEATHER ALERT FOR CLAY AND SOUTHERN CLINTON COUNTIES UNTIL 645 PM CDT... AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SMITHVILLE TO PLEASANT VALLEY...MOVING EAST AT 21 MPH. THESE STORMS WILL BE NEAR... GLENAIRE BY 610 PM CDT. LIBERTY BY 615 PM CDT. KEARNEY BY 635 PM CDT. EXCELSIOR SPRINGS AND HOLT BY 645 PM CDT. THE TOWNS OF OAKWOOD PARK...OAKWOOD...OAKS...MOSBY AND PRATHERSVILLE ARE ALSO IN THE PATH OF THESE STORMS. PENNY SIZE HAIL...WINDS AROUND 40 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. CUTTER
Special weather statement, Apr 23, 6:09 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 609 PM CDT WED APR 23 2008 MOZ038-232345- LAFAYETTE- 609 PM CDT WED APR 23 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL LAFAYETTE COUNTY UNTIL 645 PM CDT... AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAYVIEW...OR 7 MILES SOUTHWEST OF HIGGINSVILLE...MOVING NORTH AT 24 MPH. THIS STORM WILL BE NEAR... MAYVIEW AND 6 MILES WEST OF HIGGINSVILLE BY 620 PM CDT. PENNY SIZE HAIL...WINDS AROUND 40 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. CUTTER
Local storm report, Apr 23, 6:33 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL MOUND CITY 40.14N 95.23W
04/23/2008 E1.00 INCH HOLT MO LAW ENFORCEMENT
&&
SFORTINLocal storm report, Apr 23, 6:36 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
636 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 1 NW MOUND CITY KS 38.15N 94.83W
04/23/2008 E1.00 INCH LINN KS LAW ENFORCEMENT
&&
SFORTINLocal storm report, Apr 23, 6:43 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL CLIFTON CITY 38.77N 93.05W
04/23/2008 E1.00 INCH COOPER MO TRAINED SPOTTER
&&
ABAILEYSpecial weather statement, Apr 23, 7:22 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 722 PM CDT WED APR 23 2008 MOZ053-054-240045- BATES-HENRY- 722 PM CDT WED APR 23 2008 ...SIGNIFICANT WEATHER ALERT FOR BATES AND WESTERN HENRY COUNTIES UNTIL 745 PM CDT... AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUME TO 7 MILES SOUTH OF RICH HILL...MOVING NORTHEAST AT 43 MPH. THESE STORMS WILL BE NEAR... BUTLER BY 740 PM CDT. 7 MILES SOUTH OF ADRIAN BY 745 PM CDT. THE TOWNS OF FOSTER AND PASSAIC ARE ALSO IN THE PATH OF THESE STORMS. PENNY SIZE HAIL...WINDS AROUND 40 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. CUTTER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:10 PM CDT | Flash Flood Warning | EAX | Ray | 5 hr |
| Apr 23, 7:21 PM CDT | Areal Flood Advisory | EAX | Caldwell, Daviess, Gentry, Harrison, Worth | 4 hr |
| Apr 23, 7:37 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess | 38 min |
| Apr 23, 7:57 PM CDT | Areal Flood Advisory | EAX | Carroll, Johnson, Lafayette | 3 hr |
| Apr 23, 8:26 PM CDT | Areal Flood Advisory | EAX | Carroll, Grundy, Henry, Johnson, Livingston, Pettis and 1 more | 3 hr |
| Apr 23, 8:31 PM CDT | Flash Flood Warning | EAX | Lafayette | 4 hr |
| Apr 23, 11:23 PM CDT | River Flood Warning | EAX | Clay, Ray | 16 hr |
| Apr 24, 12:52 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 27 hr |
| Apr 24, 12:52 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 31 hr |
| Apr 24, 12:52 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Apr 24, 4:54 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Apr 24, 5:47 AM CDT | Areal Flood Warning | EAX | Cooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more | 7 hr |
| Apr 24, 7:54 AM CDT | River Flood Warning | EAX | Cooper | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.